The international journal of tuberculosis and lung disease : the official journal of the International Union against Tuberculosis and Lung Disease · 2016
Drug-related hepatitis in patients treated with standard anti-tuberculosis chemotherapy over a 30-year period.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bright-Thomas R J, Gondker A R, Morris J, Ormerod L P
Аннотация
SETTING: Drug-induced hepatitis is known to occur in a proportion of patients on treatment for active tuberculosis (TB).
DESIGN: We prospectively examined the incidence of drug-induced hepatitis in 2070 patients treated for TB with the standard regimen based on 6 months of rifampicin (R, RMP) and isoniazid (H, INH), with 2 months of initial pyrazinamide (Z, PZA) and ethambutol (E, EMB), over a 30-year period from 1981 to 2010, in Blackburn, UK.
RESULTS: Of the 1031 (49.8%) males and 1039 (50.2%) females studied, 451 (21.8%) were White and 1585 (76.6%) were of South Asian origin. Only 34 (1.6%) were of African or other origins. Of the total number of patients treated, 63 (3.0%) had drug-related hepatitis, 26 (5.8%) of whom were White, 37 (2.33%) Asians and 0 other. Incidence was significantly higher in Whites than Asians (OR 2.13, P = 0.008). Incidence increased with increasing age (OR 1.16, P = 0.02). The presumed causative drug was PZA 57%, RMP 32%, INH 11%, EMB 0%. There was no trend of increased hepatitis rates over time.
CONCLUSION: Rates of drug-induced hepatitis where change of treatment is required are low in patients treated with standard RHZE-based therapy (3%). Caucasians and older patients were more likely to develop hepatitis than their counterparts.
DESIGN: We prospectively examined the incidence of drug-induced hepatitis in 2070 patients treated for TB with the standard regimen based on 6 months of rifampicin (R, RMP) and isoniazid (H, INH), with 2 months of initial pyrazinamide (Z, PZA) and ethambutol (E, EMB), over a 30-year period from 1981 to 2010, in Blackburn, UK.
RESULTS: Of the 1031 (49.8%) males and 1039 (50.2%) females studied, 451 (21.8%) were White and 1585 (76.6%) were of South Asian origin. Only 34 (1.6%) were of African or other origins. Of the total number of patients treated, 63 (3.0%) had drug-related hepatitis, 26 (5.8%) of whom were White, 37 (2.33%) Asians and 0 other. Incidence was significantly higher in Whites than Asians (OR 2.13, P = 0.008). Incidence increased with increasing age (OR 1.16, P = 0.02). The presumed causative drug was PZA 57%, RMP 32%, INH 11%, EMB 0%. There was no trend of increased hepatitis rates over time.
CONCLUSION: Rates of drug-induced hepatitis where change of treatment is required are low in patients treated with standard RHZE-based therapy (3%). Caucasians and older patients were more likely to develop hepatitis than their counterparts.
Предметные рубрики MeSH
AdolescentAdultAgedAged, 80 and overAntitubercular AgentsChemical and Drug Induced Liver InjuryChildChild, PreschoolEthambutolFemaleFollow-Up StudiesHepatitisHumansIncidenceInfantInfant, NewbornIsoniazidLongitudinal StudiesMaleMiddle AgedProspective StudiesPyrazinamideRifampinTuberculosisYoung Adult